Remarks on \(K_ 2\) of number fields. (English) Zbl 0589.12010

Let k be a number field with ring of integers R and let \(H^ 0_ 2(k)\) be the kernel of the homomorphism \(K_ 2(R)\to \oplus_{v\quad real}\mu_ 2\) given by the Hilbert symbols at the real places. The author studies the triviality of the p-part of \(H^ 0_ 2(k)\) for Galois p-extensions of number fields. In particular for \(p=2\) or 3 a complete list of abelian p-extensions of \({\mathbb{Q}}\) with trivial p-part of \(H^ 0_ 2(k)\) is given.
Reviewer: M.Kolster


11R70 \(K\)-theory of global fields
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
11R42 Zeta functions and \(L\)-functions of number fields
Full Text: DOI


[1] {\scJ. Browkin}, The functor K2 for the ring of integers of a number field, to appear. · Zbl 0507.18004
[2] Browkin, J; Schinzel, A, On Sylow 2-subgroups of K2OF for quadratic number fields F, J. reine angew. math., 331, 104-113, (1982) · Zbl 0493.12013
[3] Chase, S.U; Waterhouse, W.C, Moore’s theorem on uniqueness of reciprocity lows, Invent. math., 16, 267-270, (1972) · Zbl 0245.12009
[4] Garland, H, A finiteness theorem for K2 of a number field, Ann. of math., 94, 534-548, (1971) · Zbl 0247.12103
[5] Gras, G, Groupe de Galois de la p-extension abélienne p-ramifiée maximale d’un corps de nombers, J. reine angew. math., 333, 86-132, (1982) · Zbl 0477.12009
[6] Gras, G, Logarithme p-adique et groupes de Galois, J. reine angew. math., 343, 64-80, (1983) · Zbl 0501.12015
[7] Gras, G, Canonical divisibilities of values of p-adic L-functions, (), Exeter · Zbl 0494.12006
[8] Gras, G, Critère de parité du nombre de classes des extensions abéliennes réelles de \(Q\) de degré impair, Bull. soc. math. France, 103, 177-190, (1975) · Zbl 0312.12013
[9] Hurrelbrink, J, K2(0) for two totally real fields of degree three and four, ()
[10] {\scJ.-F. Jaulent}, “Introduction au K2 des corps de nombres”, Publ. Math. Fac. Sci. Besançon (1981-1982)-(1982-1983).
[11] Jaulent, J.-F, Sur quelques représentations l-adiques liées aux symboles et à la l-ramification, () · Zbl 0545.12006
[12] Jaulent, J.-F, S-classes infinitésimales d’un corps de nombres algébriques, Ann. sci. inst. Fourier, 34, 2, (1984) · Zbl 0522.12014
[13] Jaulent, J.-F, Représentations l-adiques et invariants cyclotomiques, (1983-1984), Publ. Math. Fac. Sci Besançon
[14] Quillen, D, Higher algebraic K-theory, algebraic K-theory I, (), 85-147 · Zbl 0292.18004
[15] Soulé, C, K-théorie des anneaux d’entiers de corps de nombres et cohomologie étale, Invent. math., 55, 251-295, (1979) · Zbl 0437.12008
[16] Tate, J, Relations between K2 and Galois cohomology, Invent. math., 36, 257-274, (1976) · Zbl 0359.12011
[17] Tate, J, (), 201-211, Actes, Congrès Int. Math.
[18] Urbanowicz, J, On the 2-primary part of a conjecture of Birch and Tate, Acta arith., 43, 69-81, (1983) · Zbl 0529.12008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.